Increased sex drive off oral contraceptive. Not ttc. Advice?

Why fix that? If your libido has increased, enjoy it! you can use a barrier method combined with the rhythm method to give excellent protection. If you don't have a partner, masturbation might give you some temporary relief.

Related Questions

Which oral contraceptive doesn't cause weight gain, lower libido and have no spotting? I'm getting married in 4mo and dont have time for these effects

Oral Contraceptives. All of them. They don't have to have these effects on anyone. I have women on almost every contraceptive you can name that love the one they are on and just as many who hated the exact one. You need to visit with your family doctor or gynecologist and discuss the risks and benefits and decide which one is for you. No one has time for side effects. Read more...

Having light brown period lasting 2-3 days after miscarriage last year, not on oral contraceptive and TTC this 9 months. Think something is wrong?

I don't know. I don't know enough to say. Is this when your period is due? What is your period usually like? Have you checked a pregnancy test? It could simply be an implantational bled or something could be wrong. When in doubt see your doctor or call for a fuller consult on HealthTap. Good luck. Read more...